MaBS

Mathematics and
BioSciences Group

University of Vienna

Faculty of Mathematics
Oskar-Morgenstern-Platz 1
A-1090 Vienna, Austria

Max F. Perutz Laboratories
Dr. Bohrgasse 9
A-1030 Vienna, Austria

Home

People
    Joachim Hermisson
    Sylvain Mousset
    Jitka Polechová
    more...

Research

Publications

    Software (msms)

Teaching

Positions

Press & Public

Links

Contact

Internal

Jitka Polechová - Publications

Home    Publications    CV     
  • Polechová J. (2017 on bioRxiv)
    Is the sky the limit? On the expansion threshold of a species' range.
    Preprint (doi)

  • Polechová J., and Barton N. (2015)
    Limits to adaptation along environmental gradients.
    Evolution PNAS 112(20), 6401–6406 (doi)

  • Polechová J., and Barton N. (2011)
    Genetic drift widens the expected cline but narrows the expected cline width.
    Genetics 189(1), 227-235. (doi)

  • Bridle J., Polechová J., Kawata M., and Butlin R.K. (2010)
    Why is adaptation prevented at ecological margins? New insights from individual-based simulations.
    Ecology Letters 13(4): 485-494. (doi)

  • Polechová J., Barton N., and Marion G. (2009)
    Species’ range: Adaptation in space and time.
    The American Naturalist 174: E186-204. (doi)

  • Bridle J., Polechová J., and Vines, T.H. (2009)
    Patterns of biodiversity and limits to adaptation in time and space.
    In J. Bridle, R.K. Butlin, and D. Schluter, eds., Speciation and patterns of biodiversity, Cambridge. University Press: 77-101. (pdf)
  • Storch D., Sizling A., Reiff J., Polechová J., Sizlingova E., and Gaston K.J. (2008)
    The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales.
    Ecology Letters 11(8): 771-784. (doi)

  • Polechová J., and Storch D. (2008)
    Ecological Niche
    in Encyclopedia of Ecology, Vol. 2: pp. 1088-1097, eds. Sven Erik Jřrgensen and Brian D. Fath, Oxford: Elsevier. (pdf)

  • Polechová J., and Barton N. (2005)
    Speciation through competition: a critical review.
    Evolution 59: 1194-1210. (doi)

  • Barton N., and Polechová J. (2005)
    The limitations of adaptive dynamics as a model of evolution.
    Journal of Evolutionary Biology 19: 1186-1190. (doi)

  • Polechová J., Stopka P., and Zakova D. (2004)
    Multiple paternity in the Wood mouse Apodemus sylvaticus using microsatellite analysis.
    Acta Societatis Zoologicae Bohemicae 68(2): 109-112.

  • Polechová J., and Stopka P. (2002)
    Geometry of social relationships in the Wood mouse, Apodemus sylvaticus.
    Canadian Journal of Zoology 80(8): 1383-1388.